Tumor necrosis factor-alpha inhibitors and acne fulminans: Friend or foe?
Аннотация
Acne fulminans (AF) is an uncommon variant of inflammatory acne with abrupt eruption of painful nodules, pustules, and hemorrhagic ulcerations, often associated with systemic symptoms. Paradoxical adverse reactions to tumor necrosis (TNF)-alpha inhibitors have been reported, and rare cutaneous complications include pyoderma gangrenosum, Sweet syndrome-like hypersensitivity eruptions, and pustular folliculitis. We report an unusual case of AF in a patient with Crohn disease that worsened with doses of adalimumab, which is considered a second-line treatment for AF. This case highlights that acneiform eruptions may be an underreported paradoxical adverse reaction to anti-TNF alpha therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.